Multi-tiling and equidecomposability of polytopes by lattice translates

Nir Lev, Bochen Liu

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We characterize the polytopes in Rd (not necessarily convex or connected ones) which multi-tile the space by translations along a given lattice. We also give a necessary and sufficient condition for two polytopes in Rd to be equidecomposable by lattice translations.

Original languageEnglish
Pages (from-to)1079-1098
Number of pages20
JournalBulletin of the London Mathematical Society
Issue number6
StatePublished - 1 Dec 2019

Bibliographical note

Publisher Copyright:
© 2019 Authors(s). The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.


  • 52B11
  • 52B45
  • 52C22 (primary)


Dive into the research topics of 'Multi-tiling and equidecomposability of polytopes by lattice translates'. Together they form a unique fingerprint.

Cite this